Volume 28, 2022
|Number of page(s)||57|
|Published online||02 August 2022|
Boundary regularity of minimal oriented hypersurfaces on a manifold
Institute of Mathematics, University of Zurich, Winterthurerstrasse 190, 8057 Zurich, Switzerland
* Corresponding author: email@example.com
Accepted: 4 July 2022
In this article we prove that all boundary points of a minimal oriented hypersurface in a Riemannian manifold are regular, that is, in a neighborhood of any boundary point, the minimal surface is a C1,¼ submanifold with boundary.
Mathematics Subject Classification: 35B05 / 35D99 / 35J25 / 49Q05 / 49Q15
Key words: Minimal surfaces / Boundary regularity / Integral currents / Codimension
© The authors. Published by EDP Sciences, SMAI 2022
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.